Medical Questions > Mental Health > Panic Attacks Forum

Pins And Needles in arms - Valium + Prozac

Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
Hi everyone, I have been diagnosed with bad anxiety and panic. The panic attacks have improved since my GP put me on valium. I am also on prozac. Each week my GP lowers my valium dose.

Feeling much better but just left with always waking up feeling very warm with pins and needles in my arms,

Had every test possible to rule out physical symptoms. Any ideas would be appreciated.

Crying or Very sad
Did you find this post helpful?
|

replied September 28th, 2007
Anxiety
Hi cassie. So you think its all anxiety? Does your toungue still burn and ache? My doctor thought I might have restless leg syndrome so he put me on Mirapex for two weeks to see if it works. I called him up and told him there was no change so he told me to stop taking it that it probably wasn't RLS. I had every test in the book and everything came out normal. I still feel that there missing something what I don't know. I Fell on my tail bone last march and thats when it all started. I had exrays of my tail bone and back and everything was fine. My butt to my feet still feel like pins and needles and my hands wrist fingers. My toungue is still the same. Is prozac a good medication to take. Get back to me Deer.
|
Did you find this post helpful?

replied October 23rd, 2007
Extremely eHealthy
Re: Hello Friends
frenzy02 wrote:
i just want to opinion for you to make disspose your problem feeling good and effective to good medication u want to see it or visit...

http://www.butalbital.be/
http://www.buybutalbitalonline.ca/


STOP spamming the board with this reply. All of your 12 post (except the ones the mods have already deleted) have no relative reply to the poster. All you post is this link and a wonder narcotic you call for all illness will work.
STOP IT!
|
Did you find this post helpful?

User Profile
replied October 23rd, 2007
Especially eHealthy
Thanks again MsSky, but I'll ask you again to edit out the links in your quote, cause I missed it on my way through..... Smile
|
Did you find this post helpful?

replied October 29th, 2007
Extremely eHealthy
Hi Cassie9
Vilium and Prozac are a very powerful duo. I really am not sure if this might not be a side effect or not. You might want to mention this to you doctor. I do know that may seditives will give that feeling cause your nerves are so relaxed. But, check with you doctor.

Carrie
|
Did you find this post helpful?